# SDR N6WA2021012501

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,248 hours, 31,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100945
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 3C INOPERABLE.  R & R EMERGENCY LIGHT BULBS, IAW CRJ 550 33-51-11.  OPERATIONS CHECK OPERATIONS CHECK GOOD AT THIS TIME.
